- Smart Pass
Limited stock, selling out fast. Save 65% on RRP.Special Buys
All your summer must-haves, from barbecue treats to gardening tools. Oh, and lots of offers too.Celebrate Summer
Everything you need for a garden to be proud of.Gardening shop
The Great British Barbecue's coming to a garden near you (whatever the weather).Let's Barbecue
Lemsip Max All In One Wild Berry & Hot Orange 10 per pack
Wild Berry & Hot Orange.
Powder for Oral Solution.
For the symptomatic relief of colds and flu including chesty coughs.
Ingredients (per sachet).
Paracetamol 1000mg. Action: Analgesic & antipyretic. Relief of... Headache, sore throat, fever, body aches & pains.
Phenylephrine hydrochloride 12.2mg. Action: Decongestant. Relief of... Blocked or runny nose.
Guaifenesin 200mg. Action: Expectorant. Relief of... Chesty Cough.
Lemsip is a trade mark.
- Health & Wellbeing / Medicines / Cold, Cough & Flu / Multi-Symptom / Sachets
- Health & Wellbeing / Cold, Cough & Flu / Multi-Symptom / Sachets
- Brands: Lemsip
KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.
Do not store above 25°C. Store in the original package.
Prepare & Use
Read the enclosed leaflet before using the product.
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.
DO NOT EXCEED THE STATED DOSE.
CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.
Reckitt Benckiser Healthcare (UK) Limited,
- Contains: Phenylalanine
Ingredients (per sachet), Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg, Also includes Aspartame (E951), Sucrose and Sodium (see leaflet for further information).
- These summary details have been prepared for information purposes only, and are designed to enhance your shopping experience on the Ocado website. While we have taken care in preparing this summary and believe it is accurate, it is not a substitute for your reading the product packaging and label prior to use. You should note that products and their ingredients are subject to change. If you do require precise ingredient information you should consult the manufacturer, whose contact details will appear on the packaging or label.
- Ocado is therefore unable to accept liability for any incorrect information. Where this description contains a link to another party's website for further information on the product, please note that Ocado has no control over and no liability for the contents of that website.
- You should also note that the picture images show only our serving suggestions of how to prepare your food - all table accessories and additional items and/or ingredients pictured with the product you are purchasing are not included.
- This data is supplied for personal use only. It may not be reproduced in any way whatsoever without Ocado Limited's prior consent, nor without due acknowledgement.